# SDR COMA0460187

- Difficulty date: March 4, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 19,196 hours, 17,282 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5114 SMOKE IN COCKPIT COMING FROM COPILOTS SIDE PANEL.  FOUND APU OVERSERVICED.  SERVICED APU TO PROPER LEVEL AND CLEANED UP OIL MESS IN APU COMPARTMENT.
